MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 662878
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: na h.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that carryover between patient samples was observed during use with the bd facslyric¿.The following information was provided by the initial reporter: contamination checklist: 1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown -got to question #2: -carryover between patient samples carry over issue.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information.H.6 imdrf annex: b21.H.6 imdrf annex: c21.H.6 imdrf annex: d16.
 
Event or Problem Description
It was reported that carryover between patient samples was observed during use with the bd facslyric¿.The following information was provided by the initial reporter: contamination checklist: 1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown -got to question #2: carryover between patient samples carry over issue.
 
Event or Problem Description
It was reported that carryover between patient samples was observed during use with the bd facslyric¿.The following information was provided by the initial reporter: contamination checklist: 1.Were patient samples contaminated or was their carryover (cross-contamination/mixing) between patient samples? if no, no further questions required.Patient samples contaminated, carryover between patient samples, unknown got to question #2: carryover between patient samples.Carry over issue.
 
Additional Manufacturer Narrative
H6 investigation summary: based on the investigation results, the reported issue for the carryover was not confirmed.Investigation results that were performed on the indicated failure mode were the following: the potential cause for the carryover could not be determined.The customer reported a complaint regarding carryover.They reported that the populations were moving intermittently.The issue could not be reproduced.The service team guided the customer to troubleshoot.The customer cleaned the instrument and purged the filter.They ran cleaning detergent for 5 minutes.They ran water after running beads and found no residuals.They verified the vacuum and waste pump circuit.After the cleaning, the instrument was tested and was confirmed to be performing according to specifications.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19975495
Report Number2916837-2024-00044
Device Sequence Number6964068
Product Code OYE
UDI-Device Identifier00382906628787
UDI-Public(01)00382906628787(11)180426
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer07/19/2024
09/27/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/27/2024
09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown